# SDR ASAA2019122763706

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 18,362 hours, 5,794 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAIL, AUTOPILOT TRACKED LOCALIZER AND GLIDESLOPE WELL UNTIL APPROXIMATELY 60 FEET AGL JUST PRIOR TO AND DURING LANDING FLARE, THE AIRCRAFT DRIFTED LEFT OF CENTERLINE BY APPROXIMATELY 50 FEET. AUTOPILOT WAS DISCONNECTED AND AIRCRAFT WAS LANDED MANUALLY.  GROUNDED - YES. ACCOMPLISHED 22-11-801 BITE GROUP 20 NO LOGGED FAULTS. LAND VERIFY REF 22-11-00 BITE GROUP 49 - NO FAULTS. MMR BITE OK.
